# SDR DL76L982134

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER INSPECTION, EMERGENCY LIGHTS SEAT ROWS 35 TO 45 ARE INOP, LEFT AND RIGHT SIDE OF AIRCRAFT.  FOUND POWER SUPPLY PACK INOP.  REPLACED POWER SUPPLY STATION 1356 LEFT SIDE, LIGHTS WORK OK.  (S/N 59986) OFF, (S/N 9355) ON, (P/N     337101963).
